# SDR SCNA20240311149

- Difficulty date: January 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 67,196 hours, 39,772 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FWD BULKHEAD PANELS: 141JW, 142MW WITH CRACKS.  BULKHEAD PANELS DAMAGE WERE FOUND GREATER THAN THE LIMITS I.A.W BOEING 737-800 AMM SCA TASK 25-52-00-200-806 PARAGRAPH 6.D(5) REV 82 DATED 10-15-2023 REPLACED AFT CARGO COMPARTMENT, FWD BULKHEAD PANELS 141JW, 142 MW I.A.W BOEING SERVICE LETTER 737-SL-25-096-D DATED 07/01/2019
